# SDR QXEA200601904

- Difficulty date: June 19, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,396 hours, 12,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP HAS 2 CHAFE MARKS ON UPPER SURFACE.  REPAIRED IAW AMM TASK 57-51-30-32-801 AND SRM 57-51-30-992-801, 51-21-10-380-801 AND SRM 51-25-10-370-801.
